# SDR SWAA2023122926853

- Difficulty date: December 2, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED STA 986.5 AND RBL23 TO RBL43; WL208.1 AT AFT GALLEY AREA.   PERFORMED REPAIR ON FLOOR BEAM LOCATED STA 986.5 AND BETWEEN RBL35 TO RBL46 ; WL208.1 AT AFT GALLEY AREA IAW SRM 53-70-51-2R-6 REPAIR 6.
